MathSciNet Relay Station
MathSciNet bibliographic data
MR1363425 (97e:34050) 34B30 (34B24 34L40)
Huang, Min-Jei The first instability interval for Hill equations with symmetric single well potentials. Proc. Amer. Math. Soc. 125 (1997), no. 3, 775–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement